Alert archive / Vermont / Wind Chill Advisories in 2015
Wind Chill Advisory 2, NWS Burlington, VT
NWS Burlington, VT issued this wind chill advisory at Jan 12, 2015, 3:28 PM EST for 4 counties in New York; 9 counties in Vermont. It took effect at Jan 13, 2015, 1:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2015, 3:28 PM EST (20:28 UTC)
- In effect from
- Jan 13, 2015, 1:00 AM EST
- Expired
- Jan 13, 2015, 9:26 AM EST
- In force
- 8 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orleans County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 4 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 276 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
626 WWUS41 KBTV 122028 WSWBTV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 328 PM EST MON JAN 12 2015 NYZ026>031-034-035-087-VTZ001>009-016>018-130900- /O.NEW.KBTV.WC.Y.0002.150113T0600Z-150113T1500Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON 328 PM EST MON JAN 12 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY. * LOCATIONS...CENTRAL AND NORTHERN VERMONT...AS WELL AS ALL OF NORTHERN NEW YORK. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...20 TO 25 BELOW ZERO DUE TO TEMPERATURES 5 TO 10 BELOW ZERO...AND NORTHWEST WINDS OF 5 TO 15 MPH. * TIMING...AS AN ARCTIC FRONT TRACKS THROUGH THE NORTH COUNTRY TONIGHT...TEMPERATURES WILL PLUMMET TO BELOW ZERO VALUES BY EARLY TUESDAY MORNING. THIS COMBINED WITH LIGHT TO MODERATE WINDS WILL CREATE BITTERLY COLD WIND CHILLS LATE TONIGHT INTO TUESDAY MORNING. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE ARE CAPABLE OF DEVELOPING FROSTBITE ON EXPOSED SKIN IN LESS THAN 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ LAHIFF
2 follow-up statements
138 WWUS41 KBTV 130834 WSWBTV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 334 AM EST TUE JAN 13 2015 NYZ026>031-034-035-087-VTZ001>009-016>018-131500- /O.CON.KBTV.WC.Y.0002.000000T0000Z-150113T1500Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON 334 AM EST TUE JAN 13 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND CHILL ADVISORY...UNTIL 10 AM EST THIS MORNING. * LOCATIONS...CENTRAL AND NORTHERN VERMONT...AS WELL AS ALL OF NORTHERN NEW YORK. * HAZARD TYPES...BITTERLY COLD WIND CHILLS. * WIND CHILL READINGS...20 TO 25 BELOW ZERO DUE TO TEMPERATURES 5 TO 10 BELOW ZERO...AND NORTH WINDS 5 TO 15 MPH. * TIMING...TEMPERATURES WILL FALL BELOW ZERO EARLY THIS MORNING. THIS COMBINED WITH LIGHT TO MODERATE WINDS WILL CREATE BITTERLY COLD WIND CHILLS. * IMPACTS...WIND CHILLS OF THIS MAGNITUDE ARE CAPABLE OF DEVELOPING FROSTBITE ON EXPOSED SKIN IN LESS THAN 20 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
057 WWUS41 KBTV 131426 WSWBTV URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 926 AM EST TUE JAN 13 2015 NYZ026>031-034-035-087-VTZ001>009-016>018-131530- /O.CAN.KBTV.WC.Y.0002.000000T0000Z-150113T1500Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN- EASTERN CHITTENDEN-EASTERN ADDISON- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON 926 AM EST TUE JAN 13 2015 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND CHILL ADVISORY FOR CENTRAL AND NORTHERN VERMONT...AS WELL AS NORTHERN NEW YORK. TEMPERATURES CONTINUE TO SLOWLY CLIMB FROM MORNING LOWS AND WINDS ARE ABATING AS HIGH PRESSURE BUILDS INTO THE REGION. AS A RESULT...WIND CHILLS WILL SUBSIDE TO BELOW ADVISORY LEVELS. $$ LAHIFF
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind chill advisory went out at Jan 12, 1:14 PM EST, 2 hours 14 minutes earlier.
Area forecast discussion, Jan 12, 1:14 PM EST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 114 PM EST MON JAN 12 2015 .SYNOPSIS... OCCASIONAL LIGHT SNOW WILL OCCUR ACROSS THE NORTH COUNTRY TODAY...WITH SLIGHTLY ABOVE NORMAL TEMPERATURES. TOTAL SNOW ACCUMULATIONS WILL RANGE BETWEEN 1 AND 3 INCHES. STRONG ARCTIC HIGH PRESSURE WILL BUILD INTO THE REGION TONIGHT...WITH MUCH COLDER TEMPERATURES EXPECTED FOR TUESDAY AND WEDNESDAY. HIGHS WILL RANGE IN THE SINGLE DIGITS AND TEENS WITH LOWS WELL BELOW ZERO IN MANY LOCATIONS. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1220 PM EST MONDAY...FORECAST REMAINS ON TRACK FOR THE REMAINDER OF TODAY WITH WIDESPREAD LIGHT SNOWFALL CONTINUING INTO THE AFTERNOON AND EVENING HOURS. OVERALL FORECAST AMOUNTS ON TRACK AS WELL WITH SOME LIGHT ACCUMULATIONS REPORTED OUT THERE THIS MORNING. CURRENT OBS AND SATELLITE IMAGERY SHOW THE ARCTIC COLD FRONT PUSHING THROUGH THE OTTAWA RIVER VALLEY AT THIS TIME WITH TEMPERATURES PLUMMETING BEHIND THE BOUNDARY. BASED ON CURRENT SURFACE TEMPS NEAR FREEZING IN SOME LOCATIONS AND EXPECTED FROPA TIMING WE COULD SEE SOME ISSUES WITH SLICK ROADWAYS DURING THE AFTERNOON/EVENING RUSH. WE'LL ASSESS THIS IN THE NEXT FEW HOURS AND MAY NEED TO ISSUE A SPECIAL WEATHER STATEMENT. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... AS OF 330 AM EST MONDAY...THE FOCUS WL BECOME THE VERY COLD TEMPS ASSOCIATED WITH A SHALLOW ARCTIC AIRMASS ACRS OUR CWA TONIGHT THRU WEDS. DEEP LAYER RH PROFILES QUICKLY DISSIPATE AFT 06Z TONIGHT...RESULTING IN A QUICK DECREASE IN THE AREAL COVERAGE/INTENSITY OF LIGHT SNOW...WITH EXCEPTION OF A FEW MTN SNOW SHOWERS/FLURRIES. AREAS OF BLACK ICE/SLIPPERY ROADS ARE LIKELY AS LIGHT SNOW FROM DAYTIME HOURS MELTS ON ROADS...BUT REFREEZES TONIGHT AS TEMPS QUICKLY DROP BLW FREEZING...WITH DEVELOPING NORTH WINDS. BIG QUESTION WL BE AMOUNT OF NEW SNOW ON GROUND AND HOW QUICKLY OUR SKIES CLR TWD 12Z TUES....FOR IMPACTS ON TEMPS. MONDAY NIGHT INTO TUES...OUR CWA IS UNDER STRONG LLVL CAA ON NORTH WINDS OF 10 TO 20 KNOTS...BUT DECREASING UNDER 10 KNOTS TWD 12Z TUES. THINKING MAV GUIDANCE IS TOO COLD...BASED ON MIXING AND POTENTIAL CLOUDS...SO WL TREND TWD THE WARMER MET NUMBERS...WHICH SUPPORTS LOWS RANGING FROM MID TEENS BLW ZERO SLV/DACKS TO -10F TO -5F NEK/CENTRAL VT TO NEAR ZERO CPV/CT RIVER VALLEY. IT WL BE CLOSE TO NEEDED WIND CHILL HIGHLIGHTS ACRS NORTHERN NY...BUT FEEL AS TEMPS REACH CRITERIA...WINDS WL BE GENERALLY UNDER 5 KNOTS...ESPECIALLY BY 12Z TUES AS SFC HIGH PRES BUILDS. ON TUES INTO WEDS...SFC ARCTIC HIGH PRES BUILDS DIRECTLY OVERHEAD...RESULTING IN MUCH BLW NORMAL TEMPS AND VERY POOR MIXING. SOUNDINGS SHOW MIXING HGHTS ONLY TO 975MB WITH A STRONG TEMP INVERSION DEVELOPING DURING THIS PERIOD...RESULTING IN THE COLDEST TEMPS IN THE DEEPER VALLEY LOCATIONS...ESPECIALLY IF WE HAVE A NEW SNOW PACK. HIGHS TUES WL RANGE FROM THE SINGLE DIGITS TO LOWER 10S....WITH NORTH WINDS 5 TO 10 MPH. TUES NIGHT...EXPECT CLR SKIES AND LIGHT TRRN DRIVEN WINDS. 85H TEMPS WARM TO -7C BY 12Z WEDS...BUT BL TEMPS WL BE NEAR -20C. EXPECT TRRN DRIVEN THERMAL PROFILES...WITH COLDEST VALUES IN THE DEEPER/PROTECTED VALLEYS OF THE DACKS/NEK/SLV...AND WARMEST LOW TEMPS ON THE MIDSLOPE/MTN TOPS. WL TRY TO SHOW THIS LARGE SWING IN TEMPS FROM -25F AT SLK TO +15F IN THE MTNS FOR WEDS MORNING. DRY CONDITIONS CONT ON WEDS...WITH LIGHT WINDS...RESULTING IN LIMITED MIXING. HIGHS WL RANGE FROM THE MID TEENS VALLEYS TO MID 20S MIDSLOPE MTN LOCATIONS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 410 AM EST MONDAY...NO SIGNIFICANT PRECIPITATION EVENTS DURING THE EXTENDED PERIOD...WITH TEMPERATURES EXPECTED TO RETURN TO ABOVE NORMAL LEVELS NEXT WEEKEND. EXPECT DRY WEATHER THROUGH THURSDAY AS HIGH PRESSURE REMAINS IN CONTROL...ALTHOUGH THE RIDGE BEGINS TO BREAK DOWN THURSDAY WHILE MID LEVEL TROUGHING DEVELOPS OVER THE GREAT LAKES/OHIO VALLEY. UNDER MAINLY CLEAR SKIES WEDNESDAY NIGHT...TEMPS WILL FALL BACK BELOW ZERO IN THE NORMALLY COLDER PORTIONS OF ADIRONDACKS AND NORTHEAST VERMONT...WITH SINGLE DIGITS ABOVE ZERO ELSEWHERE. THERE WILL BE SOME INCREASE IN CLOUDS THURSDAY...WHILE AIRMASS CONTINUES TO MODIFY. 925 MB TEMPS PROJECTED TO CLIMB TO AROUND -8C...WHICH WOULD SUPPORT MAX TEMPS IN THE 20S. DIFFERENCES BETWEEN GFS AND ECMWF DEVELOP AS HEAD INTO FRIDAY AND SATURDAY. GFS CONTINUES TO INDICATE COLD FRONT DROPPING SOUTH ACROSS THE AREA THURSDAY NIGHT/FRIDAY ACCOMPANIED BY SCATTERED SNOW SHOWERS. THIS WOULD BE FOLLOWED BY MAINLY DRY CONDITIONS AND SIGNIFICANTLY MILDER TEMPERATURES NEXT WEEKEND WITH COLD AIR RETREATING INTO CANADA. ECMWF ON THE OTHER HAND KEEPS COLD AIR AT BAY TO OUR NORTH ON FRIDAY...THEN INDICATES AN INCREASING CHANCE FOR SOME SNOW SHOWERS LATE SATURDAY INTO SUNDAY WITH SHORTWAVE TROUGH TRACKING EAST FROM GREAT LAKES ACROSS NEW ENGLAND. HAVE GONE WITH A BLEND OF THE TWO...AND CONTINUED WITH A LOW CHANCE FOR MAINLY MOUNTAIN SNOW SHOWERS THURSDAY NIGHT/FRIDAY AND A LOW CHANCE OF SNOW OR EVEN RAIN SHOWERS FOR LATER SATURDAY INTO SUNDAY. AS FOR TEMPS...EXPECTING HIGHS ON SATURDAY IN THE MID 20S TO AROUND 30...WITH NOT MUCH OF A DROPOFF SATURDAY NIGHT...FOLLOWED BY HIGHS IN THE 30S ON SUNDAY. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THROUGH 18Z TUESDAY...LIGHT SNOW WITH IFR VISIBILITY GENERALLY 1-2SM WILL CONTINUE THROUGH 23-01Z THIS EVENING. MINOR IMPACTS WILL CONTINUE TO AVIATION GROUND OPERATIONS DUE TO LIGHT SNOW ACCUMULATIONS ON RUNWAYS/TAXIWAYS. LIGHT SNOW WILL GENERALLY END AS THE ARCTIC FRONT SWEEPS SEWD ACROSS THE REGION THIS EVENING...WITH JUST A FEW LINGERING FLURRIES ACROSS THE HIGHER TERRAIN AND POSSIBLY SLK/MPV THROUGH 04Z. LIGHT S-SE WINDS IN ADVANCE OF THE FRONT WILL SHIFT NNWLY THIS EVENING. WINDS BEHIND THE FRONT MAY GUST OVER 20 KTS FOR A BRIEF TIME THIS EVENING ALONG WITH SHARPLY FALLING TEMPS. IT APPEARS BASED ON CURRENT OBS THAT RUNWAY TEMPS WILL STAY BELOW FREEZING (28F AT BTV)...SO THAT SHOULD PRECLUDE ANY REFREEZING/ICE SITUATION AS WE GO THROUGH THE OVERNIGHT HOURS. HIR TRRN REMAINS OBSCD FOR MUCH OF THE OVERNIGHT PERIOD (GENERALLY MVFR)...BUT SHOULD TREND TOWARD VFR/CLEAR SKIES BY DAYBREAK TUESDAY. OUTLOOK 18Z TUESDAY THROUGH SATURDAY... 12Z TUE - 00Z SATURDAY...VFR UNDER HIGH PRESSURE. 00Z FRI - 00Z SAT...MAINLY VFR ALTHOUGH A PERIOD OF MVFR/IFR POSSIBLE IN LIGHT SNOW SHOWERS WITH NEXT COLD FRONTAL PASSAGE. 00Z SAT - 00Z SUN...HIGH PRESSURE WITH VFR CONDITIONS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...LAHIFF SHORT TERM...TABER LONG TERM...RJS AVIATION...BANACOS
Hazardous weather outlook, Jan 12, 3:16 PM EST, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 316 PM EST MON JAN 12 2015 NYZ026>031-034-035-087-VTZ001>009-016>018-132030- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON- 316 PM EST MON JAN 12 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ010>012-019-132030- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- 316 PM EST MON JAN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Advisories in Vermont, 2015Wind Chill Advisories in New York, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.